# SDR USAA2008120992199

- Difficulty date: December 9, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 75,746 hours, 14,364 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS1348
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - EEL - EMERGENCY CEILING LIGHT WIRE BROKEN AT SEAT ROW 25AB.  REPAIRED BROKEN WIRE IAW B757 SWPM 20-30-12.
